# SDR DALA2018031201613

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 37,461 hours, 25,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT NLG DOOR FRAME BEAM BS 40.  THE RT NLG DOOR FRAME WAS  REPAIRED IAW SRM 53-10-14-2R-2,  FIG 201.  HFEC INSPECTION WAS ACCOMPLISHED AFTER THE DAMAGE WAS REMOVED. NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.001.
